ISSN 1308-8734 | E-ISSN 1308-8742
Case Report
Bullous Dermatitis and Skin Necrosis Developing after Adrenalin Extravasation
1 Clinic of Pediatrics, Kayseri Training and Research Hospital, Kayseri, Turkey  
2 Clinic of Intensive Care, Erciyes University Faculty of Medicine, Kayseri, Turkey  
Eurasian J Med 2015; 47: 226-228
DOI: 10.5152/eurasianjmed.2015.58
Key Words: Adrenalin, bullous dermatitis, child, extravasation, necrosis
Abstract

Extravasation of vasopressors can have serious complications varying from simple local reactions to skin necrosis and compartment syndrome. Here, we presented bullous dermatitis and skin necrosis which developed due to extravasation of adrenalin infusion in a Hodgkin lymphoma patient with septic shock who was admitted due febrile neutropenia.

Key Words
Authors
All
Author’s Corner
Survey
AVES | Copyright © 2017 Atatürk University Faculty of Medicine | Latest Update: 24.10.2017